bibtype J - Journal Article
ARLID 0506950
utime 20240103222330.5
mtime 20190726235959.9
SCOPUS 84941882338
WOS 000362310900009
DOI 10.1214/14-BJPS251
title (primary) (eng) Generalizations of some probability inequalities and L-p convergence of random variables for any monotone measure
specification
page_count 19 s.
media_type P
serial
ARLID cav_un_epca*0332425
ISSN 0103-0752
title Brazilian Journal of Probability and Statistics
volume_id 29
volume 4 (2015)
page_num 878-896
keyword Capacities
keyword probability inequalities
keyword Choquet-like expectation
author (primary)
ARLID cav_un_auth*0261431
share 40
name1 Agahi
name2 H.
country IR
garant K
author
ARLID cav_un_auth*0283606
share 30
name1 Mohammadpour
name2 A.
country IR
author
ARLID cav_un_auth*0101163
full_dept (cz) Ekonometrie
full_dept Department of Econometrics
department (cz) E
department E
full_dept Department of Econometrics
share 30
name1 Mesiar
name2 Radko
institution UTIA-B
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
source
url http://library.utia.cas.cz/separaty/2019/E/mesiar-0506950.pdf
cas_special
abstract (eng) This paper has three specific aims. First, some probability inequal-ities, including Hölder’s inequality, Lyapunov’s inequality, Minkowski’s in-equality, concentration inequalities and Fatou’s lemma for Choquet-like ex-pectation based on a monotone measure are shown, extending previous workof many researchers. Second, we generalize some theorems about the con-vergence of sequences of random variables on monotone measure spaces forChoquet-like expectation. Third, we extend the concept of uniform integra-bility for Choquet-like expectation. These results are useful for the solutionof various problems in machine learning and made it possible to derive newefficient algorithms in any monotone system. Corresponding results are validfor capacities, the usefulness of which has been demonstrated by the rapidlyexpanding literature on generalized probability theory.
result_subspec WOS
RIV BA
FORD0 10000
FORD1 10100
FORD2 10103
reportyear 2020
num_of_auth 3
inst_support RVO:67985556
permalink http://hdl.handle.net/11104/0298083
confidential S
mrcbT16-e STATISTICSPROBABILITY
mrcbT16-j 0.392
mrcbT16-s 0.377
mrcbT16-4 Q3
mrcbT16-B 16.306
mrcbT16-C 12.602
mrcbT16-D Q4
mrcbT16-E Q4
arlyear 2015
mrcbU14 84941882338 SCOPUS
mrcbU24 PUBMED
mrcbU34 000362310900009 WOS
mrcbU63 cav_un_epca*0332425 Brazilian Journal of Probability and Statistics 0103-0752 0103-0752 Roč. 29 č. 4 2015 878 896